# SDR CA020704002

- Difficulty date: June 21, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED CAPTAIN'S WINDSHIELD SHATTERED IN CRUISE FLIGHT. FLIGHT DIVERTED. MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S WINDSHIELD. OPS CHECK AND PRESSURIZATION CHECK CARRIED OUT.THE WINDSHIELD INSTALLED WAS PRE SERVICE BULLETIN
